# SDR HEEA967017

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100052A
- Condition: Separation
- Location: Blade Sta 168
- Part time: 4,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON THE LEADING EDGE AT STATION 168 WITH SEPARATION BEYOND LIMITS.
